CureZone   Log On   Join
Re: bv
 
ladywear Views: 2,522
Published: 14 years ago
 
This is a reply to # 1,208,860

Re: bv


I think when you begin to cleanse/support the liver you can get symptoms of die-off/detoxification (I know I do) which includes muscle aches, pains wind and gas!(amongst other things). My liver also puts digestion to one side whilst it gets busy clearing toxins but then when I have a break things really improve. Thats when I know my liver cleansing/supporting supplements have been working. The fact your stools have improved seems to be a good sign. If things have got worse since you started the drops then I think you can assume you are suffering with die-off/detoxification....sometimes its so hard to tell whats the candida and whats die-off! All I know is the more I improve my liver function the better my digestion gets.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.625 sec, (1)